# SDR UIEA2019052104242

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 53427
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5R EMERGENCY LT POWER PACK M7924 INOP. ( REMOVED AND REPLACED 5R DOOR POWER SUPPLY M7924. OPERATIONAL CHECK NORMAL IAW AMM 33-51-00. )
